Volume 19, Number 1
Previous Issue Next Issue

Hiroshi Fujita

J. Comp. Math., 19 (2001), pp. 1-8

Preview Full PDF 638 2312 Abstract

Luis Vazquez & Salvador Jimenez

J. Comp. Math., 19 (2001), pp. 9-14

Preview Full PDF 515 2242 Abstract

Arieh Iserles

J. Comp. Math., 19 (2001), pp. 15-26

Preview Full PDF 595 2349 Abstract

Michal Krizek

J. Comp. Math., 19 (2001), pp. 27-34

Preview Full PDF 539 2290 Abstract

Ya Xiang Yuan

J. Comp. Math., 19 (2001), pp. 35-40

Preview Full PDF 591 2333 Abstract

Tao Tang, Wei Min Xue & Ping Wen Zhang

J. Comp. Math., 19 (2001), pp. 41-54

Preview Full PDF 594 2378 Abstract

Jia Chang Sun

J. Comp. Math., 19 (2001), pp. 55-66

Preview Full PDF 617 2354 Abstract

Ping Bing Ming & Zhong Ci Shi

J. Comp. Math., 19 (2001), pp. 67-76

Preview Full PDF 621 2348 Abstract

De Hao Yu & Ji Ming Wu

J. Comp. Math., 19 (2001), pp. 77-86

Preview Full PDF 624 2215 Abstract

Jin Chao Xu & Lung An Ying

J. Comp. Math., 19 (2001), pp. 87-100

Preview Full PDF 618 2335 Abstract

Ben Yu Guo & He Ping Ma

J. Comp. Math., 19 (2001), pp. 101-112

Preview Full PDF 611 2320 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard